Joel Jolayemi



B.Sc. (1977) Statistics from University of Ibadan; M.Sc.(1980) in Statistics from University of Ibadan; M.S. (1983) Operations Research Case Western Reserve University

Ph.D. (1985) Operations Research, Case Western Reserve University

personal or universal URL:

Dr. Jolayemi is an associate professor in the Department of Business Administration. He obtained his Ph.D. and M.S. in Operations Research from Case Western Reserve University in 1985 and 1983 respectively; M.Sc. and B.Sc. in Statistics from University of Ibadan, Nigeria in 1980 and 1977 respectively. Dr. Jolayemi is 2001 Irwin/McGraw Hill Distinguished Paper Award Winner for the Southwest Decision Sciences Institute, U.S.A. Dr. Jolayemi teaches operations management courses at the undergraduate and graduate levels.


Dr. Jolayemi's areas of active research interest include project scheduling, supply chain management, production management, decision analysis, quality control, and credit scoring. He has published in many international journals. These include International Journal of Production Economics, International Journal of Production Research, Applied Mathematics and Computation, Applied Statistics and Data Analysis, The Indian Journal of Statistics, Ecological Modeling, Omega, etc. Altogether, he has published nothing less than 30 journal articles.

Selected Publications

  1. Jolayemi, Joel K. and Olorunniwo, Festus O. (2003). "A Deterministic Model for Planning Production Quantities in a Multi-plant, Multi-warehouse Environment with Extensible Capacities", International Journal of Production Economics (In print).
  2. Jolayemi, Joel K. (2002). "A Model for Scheduling Projects under the condition of Inflation and Penalty and Reward Arrangements" Orion: The Journal of Operations Research Society of South Africa, Vol. 17, No. 2, P81-99.
  3. Jolayemi, Joel K. (2002). "Statistical Design of np-charts with Multiple Control Regions," International Journal of Production Research, Vol. 40, No. 11, P2591-2608.
  4. Oluleye, A. E. and Jolayemi, J. K. (2000). "Performance Evaluation of some Indexed-based Flowshop Heuristics", Nigerian Journal of Engineering Management, Vol. 21, P123-127.
  5. Jolayemi, Joel K. (2000). :An Optimal Design of Multiattribute Contro Charts for Processes Subject to a Multiplicity of Assignable Causes", Applied Mathematics and Computation, Vol. 114, P187-203.
  6. Jolayemi, Joel K. (2000). "A Model for the Statistical Design of Multivariate Control Charts with Multiple Control Regions", Applied Mathematics and Computation, Vol. 109, P73-91.
  7. Jolayemi, Joel K. (1999). "A Statistical Model for the Design of Attribute Control Charts," SANKHYA The Indian Journal of Statistics, Vol.61, Series B, Pt 2, P351-356


The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams